# SDR AALA202202035579

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N734AR
- Make and model: Boeing 777323ER
- Aircraft serial: 31480
- Aircraft time: 25,583 hours, 2,951 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 65344428
- Part serial: M8598
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 19,981 hours, 2,332 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R5 DOOR SLIDE PACK WILL NOT ACCEPT THE BUSTLE. PROCURED R5 DOOR SERVICEABLE SLIDE PART NUMBER N 65344-428 SERIAL NUMBER M8069 TO BE IN STALLED ON TASK CARD 72L80025001. SLIDE PACK ACCEPTS BUSLTE.
